# SDR AALA20150707005

- Difficulty date: July 7, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 5,005 hours, 2,747 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE RECEIVED HYD YELLOW RESERVOIR LOW LEVEL ECAM MSG.  R & R YELLOW HYD SYS LOW LEVEL SWITCH IAW AMM 29-13-11.  PERFORMED OPERATIONAL CHECK IAW AMM 29-31-00.  PERFORMED LEAK CHECK.  SYSTEM CHECKED NORMAL.
